# SDR R61A201303200310

- Difficulty date: March 20, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 22,864 hours, 16,902 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bolt
- Part number: NAS62033
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT HORIZONTAL STABILIZER FAIRING HAS CORRODED BOLT HARDWARE.  MAINTENANCE REMOVED AND REPLACED THE BOLTS 4EA IAW EMB 170 AMM 20-10-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
